Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property
文献类型:期刊论文
作者 | Chang, Xiangke1,2![]() ![]() |
刊名 | SCIENCE CHINA-MATHEMATICS
![]() |
出版日期 | 2018-06-01 |
卷号 | 61期号:6页码:1063-1078 |
关键词 | integrable system skew orthogonal polynomial convergence acceleration algorithm Laurent property |
ISSN号 | 1674-7283 |
DOI | 10.1007/s11425-016-9072-0 |
英文摘要 | In this paper, we show that the coupled modified KdV equations possess rich mathematical structures and some remarkable properties. The connections between the system and skew orthogonal polynomials, convergence acceleration algorithms and Laurent property are discussed in detail. |
资助项目 | National Natural Science Foundation of China[11331008] ; National Natural Science Foundation of China[11201469] ; National Natural Science Foundation of China[11571358] ; National Natural Science Foundation of China[11601237] ; China Postdoctoral Science Foundation[2012M510186] ; China Postdoctoral Science Foundation[2013T60761] ; Hong Kong Research Grant Council[GRF HKBU 202512] |
WOS研究方向 | Mathematics |
语种 | 英语 |
WOS记录号 | WOS:000432333800005 |
出版者 | SCIENCE PRESS |
源URL | [http://ir.amss.ac.cn/handle/2S8OKBNM/30197] ![]() |
专题 | 计算数学与科学工程计算研究所 |
通讯作者 | He, Yi |
作者单位 | 1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China 2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China 3.Chinese Acad Sci, Wuhan Inst Phys & Math, Wuhan 430071, Hubei, Peoples R China 4.Hong Kong Baptist Univ, Dept Comp Sci, Kowloon Tong, Hong Kong, Peoples R China 5.Nanjing Normal Univ, Sch Math Sci, Nanjing 210023, Jiangsu, Peoples R China |
推荐引用方式 GB/T 7714 | Chang, Xiangke,He, Yi,Hu, Xingbiao,et al. Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property[J]. SCIENCE CHINA-MATHEMATICS,2018,61(6):1063-1078. |
APA | Chang, Xiangke,He, Yi,Hu, Xingbiao,Li, Shihao,Tam, Hon-wah,&Zhang, Yingnan.(2018).Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property.SCIENCE CHINA-MATHEMATICS,61(6),1063-1078. |
MLA | Chang, Xiangke,et al."Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property".SCIENCE CHINA-MATHEMATICS 61.6(2018):1063-1078. |
入库方式: OAI收割
来源:数学与系统科学研究院
浏览0
下载0
收藏0
其他版本
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。